# SDR CA120307008

- Difficulty date: March 6, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-23-250
- Aircraft time: 5,777 hours
- Engine: Lyc TIO540C1A
- Propeller: Hartzl HCE2YR2
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel Half
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MULTIPLE RADIAL CRACKS EMINATING FROM THE CENTER OF THE WHEEL WHERE THE BEARING CUP SITS.
